RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2015, том 8, страницы 289–299 (Mi cgtm274)  

A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs

Anna V. Tur

St. Petersburg State University, Faculty of Applied Mathematics and Control Processes, Universitetskii pr. 35, St. Petersburg, 198504, Russia

Аннотация: The solution formula for the payoff distribution procedure of a bargaining problem in a cooperative differential game with nontransferable payoffs that lead to a time consistent outcome is proposed by Leon A. Petrosyan and D. W. K. Yeung (2014). In this paper we study this formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs. Pareto-optimal solution is studied as optimality principle. The time consistency and irrational behavior proof condition of this solution are investigated. As an example the government debt stabilization game is considered.

Ключевые слова: linear-quadratic games, discrete-time games, games with nontransferable payoffs, Pareto-optimal solution, time consistency, PDP, irrational behavior proof condition.

Полный текст: PDF файл (131 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Anna V. Tur, “A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs”, Contributions to Game Theory and Management, 8 (2015), 289–299

Цитирование в формате AMSBIB
\RBibitem{Tur15}
\by Anna~V.~Tur
\paper A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs
\jour Contributions to Game Theory and Management
\yr 2015
\vol 8
\pages 289--299
\mathnet{http://mi.mathnet.ru/cgtm274}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm274
  • http://mi.mathnet.ru/rus/cgtm/v8/p289

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:131
    Полный текст:60
    Литература:50
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020